| Catalog Number |
IAP-0700 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "continuous alarm sound without any alarm header".No patient involvement.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided a video for evaluation.The reported complaint of "display screen intermittently restarting" is confirmed based on the video.The video shows the iabp booting up with the piezo alarm sounding.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the piezo alarm.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description